# SDR AALA20140711012

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 43,436 hours, 6,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 80288
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER EXIT SLIDE LIGHT INOPERATIVE.  REPLACED FAULTY EMER LIGHT BATTERY PACK & CHARGER M736. OPERATIONS CHECKED NORMAL.
